# SDR RRXA97003

- Difficulty date: January 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46145
- Engine: Pwa JT3D7
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Fitting
- Condition: Pulled Loose
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

SHUTDOWN NR 2 ENGINE DUE TO LOSS OF OIL QUANTITY AND PRESSURE.  WINDMILLED FOR 62 MIN WITH ZERO OIL PRESSURE.  MAINTENANCE PREPPED AIRCRAFT FOR THREE ENGINE FERRY TO BDL FOR ENGINE REMOVAL.  FOUND OIL FILTER HOUSING FITTING PULLED OUT OF HOUSING.
